# SDR UPS06447565

- Difficulty date: July 7, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 654U60751635
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R1 DOOR AFT LOWER STOP FITTING FOUND CRACKED.  CRACK LENGTH .5 INCH.  STOP FITTING REPLACED AS PER SRM 51-10-01 PG 9.
